Matt Noble

Authors

Geombinatorics Quarterly

 

 

Matt Noble

  • Article Title: Chromatic numbers of two-distance graphs in Q2
    • Vol Issue: Vol XXI (3) 2012
    •  Pages: 110-116
       
  • Article Title: More on the Second Babai Number and Second Clique Number of Q3
    • Vol Issue: Vol XXI (4), 2012 
    • Pages: 132- 137
       
  • Article Title: A Very Short Proof of a Well-known Fact About Circles in the Plane
  • Article Title: Answer to an Isomorphism Problem in Z2
    Vol Issue: Vol XXXl (1), 2021
    Pages: 19